# SDR SWIA200717838

- Difficulty date: February 22, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 15,556 hours, 12,006 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX679357
- Condition: Leaking
- Location: Hyd System
- Part time: 5,849 hours, 4,734 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW PRESSURE MESSAGE, LOST ALL QUANTITY SYSTEM NR 2.  DIVERTED RNO.  REPLACED NR 2 HYDRAULIC PUMP IAW 29-11-01.  OPS AND LEAK CHECK GOOD.
